# SDR Y2PA96019

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AA
- Make and model: Amd FALCOND
- Aircraft serial: 205
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Press Switch
- Part number: 11021SB
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ELP - HYDRAULIC JEWEL LIGHT INTERMITTENT AFTER TAKEOFF, WAS THEN ON CONTINOUSLY ABOVE 10,000 FEET.  CREW RETURNED TO POINT OF DEPARTURE FOR MAINTENANCE.  NO EMERGENCY PROCEDURES WERE REQUIRED.  THE PROBLEM WAS DETERMINED TO BE A FAULTY PRESSURE SWITCH IN THE NR 2 HYDRAULIC SYSTEM.  THE PRESSURE SWITCH WAS REPLACED, AN ENGINE WAS RUN, AND THE SYSTEM WAS GROUND CHECKED GOOD.  (M)
